# SDR HFB2004F00001

- Difficulty date: July 9, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N812SR
- Make and model: Cessna 414A
- Aircraft serial: 414A0326
- Engine: Cont TSIO520*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 510010655
- Condition: Corroded
- Location: Oil Presssure
- Part time: 4,957 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOST OIL PRESSURE.  OIL PRESSURE LINE IN LT SIDE PANEL BY PILOTS LT LEG HAD CORROSION HOLE IN IT.  APPROXIMATELY 5 WEEKS LATER LT ENGINE LOST OIL PRESSURE AGAIN.  OIL PRESSURE LINE UNDER FLOOR UNDER PILOTS SEAT HAD CORROSION HOLE IN IT.
